This is the 5th month iv been on Yasmin now after trying numerous different contraceptive pills. I always take my pill every morning give or take a few hours! And I'm now experiencing a bleed while I'm taking this packet. and i was a little concerned as to why this bleed is happening
Yasmin - Why am I having a bleed while I'm still taking this months packet?
- 24 Jan 2014 by Anonymousannie
- 25 January 2014
It could be because you aren't taking your pills on time. They are supposed to be taken no more then 24 hrs apart. Our bodies react to fluctuations in hormones. Try to get better about the timing and see what happens. If it continues or gets very heavy give your dr a call.
Sometimes breakthrough bleeding just happens. Remember too that if you have been on antibiotics, you need to use back up protection as antibiotics can interfere with the effectiveness of the Pill. Many women will get breakthrough bleeding while taking antibiotics (and 'tis the Season for infections) If you are on the Pill and the Dr puts you on antibiotic therapy for any reason, you must use condoms as back up protection the whole time that you are taking the antibiotic and for seven days after you finish them otherwise you could get pregnant as well as have breakthrough bleeding. I dont know if this is something applicable in your case but I wanted to throw that out there because this is the season that colds and such can turn into sinus infections and people tend to use antibiotics. Taking your pills on time will certainly help. Try to be sure that you take your pill within an hour each way of your chosen time. If 8am is your chosen pill time then try to take it always between 7am and 9am to be "on time". This will provide you with the best protection rate. On occasion you may get breakthrough bleeding out of nowhere for no apparent reason. This is okay. It doesnt mean that you are not protected as long as you are taking your pills correctly. If it keeps happening, it needs to be brought to your Drs attention-perhaps your pill formula needs changing. As long as it happens occasionally, it is no big deal-just a bit of an inconvenience.
- Yasmin Information for Consumers
- Yasmin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yasmin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Dec 2010 • 2 answers
Updated 5 Oct 2011 • 1 answer
Updated 26 May 2013 • 1 answer
I have Endometriosis and have been taking Yasmin continuously for 3 months however for the past two?
Updated 29 Jan 2014 • 1 answer
Updated 17 Aug 2018 • 1 answer